Advanced search
1 file | 373.13 KB

On the role of acyclicity in the study of rationality of fuzzy choice functions

(2014) FUZZY SETS AND SYSTEMS. 239. p.35-50
Author
Organization
Keywords
EXISTENCE, Richter theorem, REVEALED PREFERENCE, Fuzzy choice function, Fuzzy preference relation, Completeness, Rationality, Acyclicity

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 373.13 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Martinetti, Davide, Bernard De Baets, Susana Díaz, and Susana Montes. 2014. “On the Role of Acyclicity in the Study of Rationality of Fuzzy Choice Functions.” Fuzzy Sets and Systems 239: 35–50.
APA
Martinetti, D., De Baets, B., Díaz, S., & Montes, S. (2014). On the role of acyclicity in the study of rationality of fuzzy choice functions. FUZZY SETS AND SYSTEMS, 239, 35–50.
Vancouver
1.
Martinetti D, De Baets B, Díaz S, Montes S. On the role of acyclicity in the study of rationality of fuzzy choice functions. FUZZY SETS AND SYSTEMS. 2014;239:35–50.
MLA
Martinetti, Davide, Bernard De Baets, Susana Díaz, et al. “On the Role of Acyclicity in the Study of Rationality of Fuzzy Choice Functions.” FUZZY SETS AND SYSTEMS 239 (2014): 35–50. Print.
@article{4361249,
  author       = {Martinetti, Davide and De Baets, Bernard and D{\'i}az, Susana and Montes, Susana},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  pages        = {35--50},
  title        = {On the role of acyclicity in the study of rationality of fuzzy choice functions},
  url          = {http://dx.doi.org/10.1016/j.fss.2013.07.018},
  volume       = {239},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: